# SDR VNAA20240425020

- Difficulty date: March 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: CC67018050
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORES OF LUGS (2EAS) AT HINGE NO.4 WAS FOUND AT LH WING TRAILING EDGE.  BORES OF LUGS (2EAS) AT HINGE NO.4 WAS FOUND AT LH WING TRAILING EDGE WERE REPAIRED PER PER REO 690-57-51-345 REV. - -
